Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 56, NWS Des Moines, IA

May 19, 2013Black Hawk County, Bremer County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 19, 2013, 9:07 PM CDT for Black Hawk County, Bremer County, Iowa. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 9:07 PM CDT (02:07 UTC)
Expired
May 19, 2013, 9:30 PM CDT
In force
23 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Black Hawk County, IA, Bremer County, IA

The radar

The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WUUS53 KDMX 200207
SVRDMX
IAC013-017-200230-
/O.NEW.KDMX.SV.W.0056.130520T0207Z-130520T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLACK HAWK COUNTY IN NORTHEAST IOWA...
  BREMER COUNTY IN NORTHEAST IOWA...

* UNTIL 930 PM CDT

* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATERLOO...
  AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DENVER...TRIPOLI...SUMNER...JESUP GOLF COURSE...DUNKERTON...
  READLYN...ORAN AND FREDERIKA.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4230 9222 4230 9242 4280 9253 4291 9233
      4291 9208 4290 9207 4248 9208 4247 9206
      4231 9205
TIME...MOT...LOC 0207Z 224DEG 45KT 4257 9227

HAIL...1.00IN
WIND...60MPH

$$

DONAVON
2 follow-up statements
603 
WWUS53 KDMX 200222
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT SUN MAY 19 2013

IAC013-017-200230-
/O.CON.KDMX.SV.W.0056.000000T0000Z-130520T0230Z/
BLACK HAWK IA-BREMER IA-
922 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BREMER AND
EASTERN BLACK HAWK COUNTIES UNTIL 930 PM CDT...

AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
FAIRBANK...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SUMNER AND FREDERIKA.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 57 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4230 9222 4230 9220 4263 9237 4280 9253
      4291 9233 4291 9208 4290 9207 4248 9208
      4247 9206 4231 9205
TIME...MOT...LOC 0222Z 224DEG 45KT 4270 9209

HAIL...1.00IN
WIND...60MPH

$$
055 
WWUS53 KDMX 200234
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
934 PM CDT SUN MAY 19 2013

IAC013-017-200244-
/O.EXP.KDMX.SV.W.0056.000000T0000Z-130520T0230Z/
BLACK HAWK IA-BREMER IA-
934 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR BREMER AND EASTERN BLACK HAWK
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4230 9222 4230 9220 4263 9237 4280 9253
      4291 9233 4291 9208 4290 9207 4248 9208
      4247 9206 4231 9205
TIME...MOT...LOC 0222Z 224DEG 45KT 4270 9209

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:12 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 19, 7:12 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
712 PM CDT SUN MAY 19 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 330 PM CDT SUN MAY 19 2013

MAIN CONCERNS ARE SEVERE WEATHER THIS PERIOD. CURRENT WATCHES
ACROSS THE AREA FOR THE POTENTIAL OF TORNADOES THIS EVENING.
THOUGH INSTABILITY HAS WANED ACROSS CENTRAL AND WESTERN SECTIONS
OF IOWA WITH SHORT WAVE APPROACHING FROM THE SOUTH INSTABILITY
WILL ONCE AGAIN INCREASE OVER THE REGION. MODELS HAVE CONTINUED TO
ADVERTISE INCREASING WIND FIELDS ALOFT WITH APPROACHING WAVE WHICH
SHOULD SUPPORT SUPERCELLS WITH TORNADO POTENTIAL AS WELL. LOWS
OVERNIGHT WILL DROP INTO THE 60S WITH WINDS BECOMING MORE SW AS
DRY SLOT WORKS ITS WAY INTO THE AREA AFT 06Z. EXPECTING MOST OF
THE ACTIVITY TO REACH WEST CENTRAL IOWA BY 22Z AND NEARING CENTRAL
SECTIONS BY 00-01Z WITH EASTERN COUNTIES SEEING STORMS THROUGH
03Z.

.LONG TERM.../MONDAY THROUGH SUNDAY/...
ISSUED AT 330 PM CDT SUN MAY 19 2013

FORECAST CONCERN DEALS WITH CUTOFF LOW LINGERING OVER THE MIDWEST
THROUGH THE MIDDLE OF THE WEEK AND TIMING OF PRECIP CHANCES
ASSOCIATED WITH THIS SYSTEM. MODELS ARE IN GOOD AGREEMENT THROUGH
MID WEEK AND LEANED TOWARD A NAM/ECMWF BLEND.

.MONDAY THROUGH WEDNESDAY...UPPER LOW STALLS OR SLIGHTLY
RETROGRADES INTO EASTERN SOUTH DAKOTA TOMORROW AND LOOKS TO PLACE
MUCH OF THE FORECAST AREA IN THE DRY SLOT. CUT BACK ON POPS DURING
THE DAY OVER CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA
WHERE BEST FORCING PUSHES INTO NORTHERN IOWA AND INTO MINNESOTA.
LATEST 4.0KM WRF PUSHES CONVECTION INTO FAR NORTHERN IOWA AND
INTO MINNESOTA BY 12Z MONDAY AND KEEPS THE REST OF THE FORECAST
AREA MAINLY DRY UNTIL LATE IN THE DAY. SEVERE POTENTIAL EXIST
ACROSS EASTERN SECTIONS OF THE FORECAST AREA BY THE LATE
AFTERNOON AS THE PEAK HEATING AIDS IN DESTABILIZATION. MAIN THREAT
LOOKS TO BE HAIL AND WINDS WITH THE DECENT CAPE PRESENT AND DEEP
LAYER SHEAR. ANOTHER SHORTWAVE ROUNDS THE UPPER LOW MONDAY NIGHT
AND LIKELY WILL BE THE TRIGGER FOR STORMS ACROSS EASTERN AND
NORTHERN IOWA. HAVE HIGHEST POPS OVER EASTERN PORTIONS OF THE
FORECAST AREA THROUGH 06Z TUESDAY. DRY SLOT MOVES BACK INTO IOWA
PAST 12Z TUESDAY AND HAD TO CUT BACK ON POPS OVER CENTRAL TO
SOUTHERN IOWA DURING THE DAY TUESDAY. THE UPPER LOW FINALLY PUSHES
EASTWARD INTO NORTHERN IOWA BY WEDNESDAY MORNING AND BRINGS SOME
LIGHT STRATI-FORM RAIN DURING THE DAY WEDNESDAY.

.THURSDAY THROUGH SATURDAY...COLDER TEMPERATURES FILTER INTO THE
REGION DURING THIS TIME FRAME AS SURFACE HIGH BUILDS ACROSS THE
STATE. GENERALLY DRY CONDITIONS ANTICIPATED UNTIL SOME WEAK
THETA-E ADVECTION DEVELOPS LATE FRIDAY NIGHT INTO SATURDAY ON
THE BACKSIDE OF THE SURFACE HIGH.

&&

.AVIATION...20/00Z
ISSUED AT 712 PM CDT SUN MAY 19 2013

LINE OF SEVERE STORMS FROM MCW TO KAMW TO N OF NWS OFFICE WILL MOVE
ACROSS THE TAF LOCATIONS THROUGH 10 PM.  WND G55KTS POSSIBLE ALONG
WITH LARGE HAIL.  ADDITIONAL STORMS OVER NEB WILL MOVE INTO WESTERN
IOWA OVERNIGHT BUT AIRMASS WILL NOT BE AS CONDUCIVE TO SEVERE
STORMS.  SHOULD BE A BREAK AFT 12Z THROUGH 21Z BEFORE NEXT ROUND OF
STORMS MONDAY...MAINLY ALONG AND EAST OF A KMCW TO KDSM LINE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...REV
LONG TERM...PODRAZIK
AVIATION...FAB
Hazardous weather outlook, May 19, 4:21 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
421 PM CDT SUN MAY 19 2013

IAZ004>007-015>017-023>028-033>039-044>046-057-058-070-071-202130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
AUDUBON-GUTHRIE-CASS-ADAIR-
421 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WITH SEVERE WEATHER EXPECTED ARE EXPECTED
THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING
SURFACE WINDS IN EXCESS OF 60MPH. AN ISOLATED TORNADO WILL BE
POSSIBLE DURING THIS TIME. IN ADDITION...LOCALIZED HEAVY RAIN IS
EXPECTED LATE TODAY INTO TONIGHT WHICH MAY PRODUCE PONDING OF
WATER AND POSSIBLY ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY
INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER
MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY
AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND
DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL
SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE
WORK WEEK.

IAZ047>050-059>062-072>075-081>086-092>097-202130-
BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
421 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED BY EARLY EVENING SPREADING
NORTHEAST ACROSS THE AREA INTO TONIGHT. SIGNIFICANT SEVERE WEATHER
IS EXPECTED WITH THESE STORMS LATER INTO THE EVENING WITH ALL
MODES OF SEVERE WEATHER POSSIBLE. GOLF BALL HAIL...DAMAGING SURFACE
WINDS IN EXCESS OF 60MPH AND A FEW TORNADOES WILL BE POSSIBLE
DURING THIS TIME. HEAVY RAINFALL IN SOME OF THE STORMS MAY LEAD TO
PONDING OF WATER...MAINLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY
INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER
MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY
AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND
DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL
SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE
WORK WEEK.

REV

In the hours before

Local storm report, May 19, 8:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     3 E DALLAS CENTER       41.68N 93.93W
05/19/2013                   DALLAS             IA   AMATEUR RADIO

            18 INCH DIAMETER TREE LIMBS DOWN ON HIGHWAY 44 AND ASHTON
            EAST OF DALLAS CENTER

&&

PODRAZIK
Local storm report, May 19, 8:33 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
833 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     NON-TSTM WND GST MARSHALLTOWN AIRPORT    42.11N 92.92W
05/19/2013  M60.00 MPH       MARSHALL           IA   ASOS

            FROM THE MARSHALLTOWN ASOS

&&

MS MAY 13
Local storm report, May 19, 8:35 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
835 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     1 S DALLAS CENTER       41.67N 93.98W
05/19/2013                   DALLAS             IA   AMATEUR RADIO

            HOUSE LOST ABOUT THREE-QUARTERS OF ITS ROOF ON COUNTY
            HIGHWAY R22 JUST SOUTH OF HIGHWAY 44

&&

PODRAZIK
Local storm report, May 19, 8:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
854 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     NON-TSTM WND GST PLAINFIELD              42.84N 92.54W
05/19/2013  E60.00 MPH       BREMER             IA   PUBLIC

0852 PM     HAIL             PLAINFIELD              42.84N 92.54W
05/19/2013  E1.00 INCH       BREMER             IA   PUBLIC

&&

MS MAY 13
Local storm report, May 19, 9:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     EARLHAM                 41.49N 94.12W
05/19/2013                   MADISON            IA   NWS EMPLOYEE

            TRAILER PARK SOUTHWEST SIDE OF TOWN. ONE UNIT WITH ROOF
            MISSING. 6-8 UNITS DAMAGED. MULTIPLE TREE LIMBS DOWN AND
            ON ROOFS.

&&

DEROY
Local storm report, May 19, 9:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     REDFIELD                41.59N 94.20W
05/19/2013                   DALLAS             IA   AMATEUR RADIO

            SEVERAL 6 TO 8 INCH DIAMETER TREE LIMBS DOWN NEAR THE
            HIGH SCHOOL. TIME ESTIMATED BY RADAR

0648 PM     TSTM WND DMG     5 NW GRIMES             41.70N 93.87W
05/19/2013                   DALLAS             IA   AMATEUR RADIO

            NEW MACHINE SHED WITH OVER HALF OF ROOF BLOWN OFF

0652 PM     TSTM WND DMG     3 NW GRIMES             41.69N 93.82W
05/19/2013                   DALLAS             IA   AMATEUR RADIO

            12 INCH DIAMETER TREE LIMBS DOWN

0704 PM     TSTM WND DMG     2 N SAYLORVILLE LAKE    41.77N 93.72W
05/19/2013                   POLK               IA   AMATEUR RADIO

            10 INCH DIAMETER TREE BRANCH DOWN IN POLK CITY

0708 PM     TSTM WND DMG     5 NNW ANKENY AIRPORT    41.76N 93.60W
05/19/2013                   POLK               IA   AMATEUR RADIO

            GAS STATION CANOPY TORN OFF NEAR 36TH AND ANKENY BLVD

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:08 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Story52 min
May 19, 7:14 PM CDTTornado Warning Tornado observedDMXJasper, Marshall, Polk, Story46 min
May 19, 7:16 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Warren29 min
May 19, 7:53 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story52 min
May 19, 7:55 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren35 min
May 19, 8:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy, Tama40 min
May 19, 8:31 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama44 min
May 19, 8:37 PM CDTTornado WarningDMXAppanoose, Wayne23 min
May 19, 9:11 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama49 min
May 19, 9:27 PM CDTSevere Thunderstorm WarningDMXDavis33 min
May 19, 9:39 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek, Wapello51 min
May 19, 10:01 PM CDTFlash Flood WarningDMXJasper, Poweshiek6 hr
May 20, 12:31 AM CDTRiver Flood WarningDMXBlack Hawk6 days
May 20, 12:31 AM CDTRiver Flood WarningDMXBlack Hawk5 days
May 20, 10:47 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
May 20, 10:47 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler55 hr
May 20, 6:42 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Union33 min
May 20, 6:54 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk36 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.